EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-51-4012 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
09/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5219158, 02-020-13-0240: truliant cr cem fem cr cem left sz 4.5129799, 02-022-45-4030: truliant tib fit tray cem sz 4f / 3t.5290224, 200-07-32: advanced patella 32mm 3 peg implant.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 67 months after a left knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, instability, mild swelling and chronic effusion.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, and investigation clinical codes.